logo AFST
Solutions positives de l’équation -Δu=u p +μu q dans un domaine à trou
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 11 (1990) no. 3, pp. 55-71.
@article{AFST_1990_5_11_3_55_0,
     author = {Rejeb Hadiji},
     title = {Solutions positives de l{\textquoteright}\'equation $- \Delta u = u^p + \mu u^q$ dans un domaine \`a trou},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {55--71},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 11},
     number = {3},
     year = {1990},
     doi = {10.5802/afst.713},
     zbl = {0734.35031},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.713/}
}
TY  - JOUR
TI  - Solutions positives de l’équation $- \Delta u = u^p + \mu u^q$ dans un domaine à trou
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1990
DA  - 1990///
SP  - 55
EP  - 71
VL  - 5e s{\'e}rie, 11
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.713/
UR  - https://zbmath.org/?q=an%3A0734.35031
UR  - https://doi.org/10.5802/afst.713
DO  - 10.5802/afst.713
LA  - fr
ID  - AFST_1990_5_11_3_55_0
ER  - 
%0 Journal Article
%T Solutions positives de l’équation $- \Delta u = u^p + \mu u^q$ dans un domaine à trou
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1990
%P 55-71
%V 5e s{\'e}rie, 11
%N 3
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.713
%R 10.5802/afst.713
%G fr
%F AFST_1990_5_11_3_55_0
Rejeb Hadiji. Solutions positives de l’équation $- \Delta u = u^p + \mu u^q$ dans un domaine à trou. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 11 (1990) no. 3, pp. 55-71. doi : 10.5802/afst.713. https://afst.centre-mersenne.org/articles/10.5802/afst.713/

[1] Bahri (A.) and Coron (J.M.) .- On a non linear elliptic equation involving the critical Sobolev exponent. The effect of the topology of the domain, Comm. Pure Appl. Math., 41 (1988) pp. 253-294. | MR | Zbl

[2] Brezis (H.) .- Elliptic equations with limiting Sobolev exponents. The impact of topology, Comm. Pure Appl. Math., 39 (1986) pp. S.17-S.39. | MR | Zbl

[3] Brezis (H.) and Nirenberg (L.) Livre en préparation.

[4] Brezis (H.) and Nirenberg (L.) .- Positive solutions of elliptic equations involving critical Sobolev exponent, Comm. Pure Appl. Math., 36 (1983) pp. 437-477. | MR | Zbl

[5] Brezis (H.) and Coron (J.M.) .- Convergence of solutions of H-systems or how to blow bubbles, Archive Rat. Mech. Anal., 89 (1985) pp. 21-56. | MR | Zbl

[6] Coron (J.M.) .- Topologie et cas limite des injections de Sobolev, C.R. Acad. Sc., Paris, 299 (1984) pp. 209-211. | MR | Zbl

[7] Ding (W.Y.) .- Positive solutions of Δu + u(N+2)/(N+2) = 0 on contractible domains, à paraître. | Zbl

[8] Lewandowski (R.) .- Little holes and convergence of solutions of -Δu = u(N+2)/(N+2), à paraître. | Zbl

[9] Lions (P.L.) .- La méthode de concentration-compacitéen calcul des variations Seminaire Goulaouic-Meyer-Schwartz, (1982-1983). | Numdam | MR

[10] Lions (P.L.) .- The concentration-compactness principle in calculus of variations. Part 1 and 2, Riv. Math. Iberoamericana, 1 (1985) pp. 145-201 et pp. 45-121. | MR | Zbl

[11] Mancini (G.) and Musina (R.) .- Holes and obstacles, Ann. I.H.P. Analyse non linéaire, 5 (1988) pp. 323-345. | Numdam | MR | Zbl

[12] Pohozaev (S.J.) . - Eingenfunctions of the equation Δu + λf(u) = 0, Soviet Math. Doklady, 6 (1965) pp. 1408-1411. | Zbl

[13] Rey (O.) .- Sur un problème variationnel non compact : l'effet de petits trous dans le domaine, C.R. Acad. Sc. Paris, 308 (1989) pp. 349-352. | MR | Zbl

[14] Struwe (M.) .- A global compactness result for elliptic boundary problem involving nonlinearities, Math. Z., 187 (1984) pp. 511-517. | MR | Zbl

Cited by Sources: